# SDR HALA0700275

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 17,808 hours, 3,436 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Relief Valve
- Condition: Leaking
- Location: Adp Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, C HYD FLUID QUANTITY DECREASED TO .47.  FOUND PACKING ON PRESSURE RELIEF VALVE OF ADP FILTER MODULE LEAKING.  REPLACED PACKING ON RELIEF VALVE PER TASK 29-11-19-004-001.  LEAK CK'S OK.  SERVICED CENTER HYD SYSTEM TO FULL.
